# SDR SIMA201906032004

- Difficulty date: June 2, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 35,902 hours, 33,460 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9809063
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT AT 3000 FT RETURNED BACK TO ORF. IT APPEARS THAT PACK 1 IS INOP.-C/A-DEFERRED PACK 1 AS PER MEL 21-30. REQUIRES COMPLETION OF ETN-EM-72-034 FOR THE SMOKE/ODOR IN COCKPIT. COMPLETED ROLLS ROYCE ENGINE SUPLEMENT ETN-EM-72-034. NO SMOKE OR ODOR FOUND. PACK 1 REMAINS ON MEL. RAN ENGINES WITH CREW. INSTALLED PN FROM KVA PACK EXHAUST DUCT IAW EMB 140 AMM 21-51-02. OPS CHECKS FAILED. SUSPECT POSSIBLE ACM NOT TURNING OR DTCV FAIL. MEL REMAINS OPEN. PER ETN-EM-21-062 REMOVED AND REPLACED LH ACM IAW EO EM-2100-048. OPS CHECK AND LEAK CHECK GOOD.
